# SDR 9804359995

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- System (JASC): 3240 · Landing Gear Brake System
- Part: Check Valve
- Condition: Failed
- Location: Lt Brake
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

BRAKES LOCKED UP DURING TAXI.  MAINTENANCE REPLACED CHECK VALVE AT LEFT BRAKE CONTROL VALVE, OPERATIONAL CHECK NORMAL.
